RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kharin, Yurii Semenovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:2077
Abstract pages:3480
Full texts:1251
References:290
Corresponding member of Academy of Sciences of Belarus
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person33438
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194312

Publications in Math-Net.Ru
2019
1. V. A. Voloshko, Yu. S. Kharin, “Semibinomial conditionally nonlinear autoregressive models of discrete random sequences: probabilistic properties and statistical parameter estimation”, Diskr. Mat., 31:1 (2019),  72–98  mathnet  mathscinet  elib; Discrete Math. Appl., 30:6 (2020), 417–437  isi  scopus
2018
2. N. A. Izobov, V. V. Gorokhovik, Yu. S. Kharin, L. A. Yanovich, D. F. Bazylev, V. V. Benyash-Krivets, I. D. Suprunenko, S. V. Tikhonov, “V. I . Yanchevskii is 70”, Algebra Discrete Math., 26:1 (2018),  C–F  mathnet
2016
3. Yu. S. Kharin, “Parsimonious models of high-order Markov chains for evaluation of cryptographic generators”, Mat. Vopr. Kriptogr., 7:2 (2016),  131–142  mathnet  mathscinet  elib
2015
4. Yuriy S. Kharin, Egor V. Vecherko, “Detection of embeddings in binary Markov chains”, Diskr. Mat., 27:3 (2015),  123–144  mathnet  mathscinet  elib; Discrete Math. Appl., 26:1 (2016), 13–29  isi  scopus
2013
5. Yu. S. Kharin, E. V. Vecherko, “Statistical estimation of parameters for binary Markov chain models with embeddings”, Diskr. Mat., 25:2 (2013),  135–148  mathnet  mathscinet  elib; Discrete Math. Appl., 23:2 (2013), 153–169  scopus
2010
6. Yu. S. Kharin, A. I. Petlitskii, “Identification of a binary Markov chain of order $s$ with $r$ partial connections subjected to additive distortions”, Diskr. Mat., 22:4 (2010),  138–155  mathnet  mathscinet  elib; Discrete Math. Appl., 20:5-6 (2010), 487–508  scopus
2007
7. Yu. S. Kharin, A. I. Petlitskii, “A Markov chain of order $s$ with $r$ partial connections and statistical inference on its parameters”, Diskr. Mat., 19:2 (2007),  109–130  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 17:3 (2007), 295–317  scopus
2002
8. V. V. Maevskii, Yu. S. Kharin, “Robust Regressive Forecasting under Functional Distortions in a Model”, Avtomat. i Telemekh., 2002, 11,  118–137  mathnet  mathscinet  zmath; Autom. Remote Control, 63:11 (2002), 1803–1820  isi  scopus
1991
9. E. N. Mel'nikova, Yu. S. Kharin, “Detection of multiple “disorders” and classification of time series by statistical estimates of interclass distances”, Avtomat. i Telemekh., 1991, 12,  76–84  mathnet  zmath; Autom. Remote Control, 52:12 (1991), 1703–1710
1986
10. V. I. Malyugin, Yu. S. Kharin, “Optimality of classification of random observations differing in their regression equations”, Avtomat. i Telemekh., 1986, 7,  61–69  mathnet  mathscinet  zmath; Autom. Remote Control, 47:7 (1986), 926–935
1985
11. Yu. S. Kharin, “Classification of Random Series of Unknown Length”, Probl. Peredachi Inf., 21:4 (1985),  64–75  mathnet  mathscinet  zmath; Problems Inform. Transmission, 21:4 (1985), 197–307
1983
12. Yu. S. Kharin, “On stability of decision rules in the presence of errors in classification of the learning sample”, Avtomat. i Telemekh., 1983, 11,  100–110  mathnet  mathscinet  zmath; Autom. Remote Control, 44:11 (1983), 1470–1479
13. Yu. S. Kharin, “Investigation and optimisation of Rosenblatt–Parsen classifier with the aid of asymptotic expansions”, Avtomat. i Telemekh., 1983, 1,  91–100  mathnet  mathscinet; Autom. Remote Control, 44:1 (1983), 72–80
14. Yu. S. Harin, “Investigation of risk for statistical classifiers using minimum contrast estimators”, Teor. Veroyatnost. i Primenen., 28:3 (1983),  592–598  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:3 (1984), 623–630  isi
1982
15. Yu. S. Kharin, “Stability of decision rules in pattern recognition problems”, Avtomat. i Telemekh., 1982, 11,  115–123  mathnet  mathscinet  zmath; Autom. Remote Control, 43:11 (1982), 1460–1467

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021